MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC. ANG SURECROSS; CATHETER, PERCUTANEOUS

MERIT MEDICAL SYSTEMS INC. ANG SURECROSS; CATHETER, PERCUTANEOUS
Catalog Number SC18150/C
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow-up will be submitted when the evaluation is complete.
 
Event or Problem Description
It was reported that during a left lower limb angioplasty, it was noted that the radiopaque marker of the of a surecross 0.018 support catheter was moving on the surface of the catheter the physician determined it was unusable and required the opening of an additional catheter.It is reported the patient is fine.No injury or new procedure was reported.
 
Additional Manufacturer Narrative
The suspect device was not returned for evaluation; however, images and videos were provided.The investigaiton involved a review of the images and videos.The complaint was confirmed.A root cause could not be determined.A search of the complaint database was performed and no similar complaints for this lot number were found.The product history record was reviewed, and no exception documents were found.Nonconformances of this nature are monitored by the operation team.This complaint will be used to trend for similar complaints.

Brand Name
SURECROSS
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC. ANG
14646 kirby dr
houston TX 77047
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS, INC. ANG
14646 kirby dr
houston TX 77047
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
MDR Report Key24870900
Report Number3010665433-2026-00002
Device Sequence Number10020081
Product Code DQY
UDI-Device Identifier00884450187692
UDI-Public00884450187692
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K123311
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSC18150/C
Device Lot NumberE3277476
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2026
Supplement Date Received by Manufacturer05/28/2026
Initial Report FDA Received Date04/14/2026
Supplement Report FDA Received Date06/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown